# SDR CA130925008

- Difficulty date: September 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 6,359 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Balance Weight
- Part number: 15OZ
- Condition: Separated
- Location: Tire
- Part time: 227 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF THE PILOT NOTICED SUBSTANTIAL AIRFRAME VIBRATION THAT DISSIPATED WHEN CLIMBING THROUGH 1000 AGL.  SUSPECTED NOSE WHEEL/TIRE ASSY DISTRESS.  THE FLIGHT WAS DIVERTED TO HOME BASE FOR PRECAUTIONARY MEASURES WHERE AN UNEVENTFUL LANDING OCCURRED.  MAINTENANCE PERSONNEL DISCOVERED THE NOSE TIRE HAD AN INTERNAL BALANCE WEIGHT COME LOOSE AND WAS FREE TO MOVE ABOUT THE INSIDE THE WHEEL AND TIRE ASSY.  THE BALANCE WEIGHT IS A 1.5 OZ RUBBER PATCH 5" BY 1.75".
